Discussions By Condition: Nerve conditions

about numbeness & tingling

Posted In: Nerve conditions 1 Replies
  • Posted By: Anonymous
  • April 30, 2007
  • 05:55 PM

for anyone who has these, it could be any medications you're taking or have taken, even if you used it occassionaly.

all medicines have it's list of side-effects, sometimes you'll get nothing but sometimes you will.

i've just found this out (again) because i have 3 days long numbness & tingling in my left pinky finger & on 1/2 that side of the hand, & worse yet, it keeps trying to spread onto other fingers & up the arm as well. then i look on this website & found out medications can cause this. well, i looked it up & the medication for menopause has done me in AGAIN (this isnt the 1st time!). Premarin has this as a side effect so now i have to stop using it at this dose. as a note, i have to type this being careful not to involve the left hand--not easy to do! anyway, premarin comes in a dose which is 1/2 of this dose so hopefully that will rid it--if not, i'm not taking it anymore & will use the herbal supplements i bought. a little history, when i said premarin has done it to me again, i meant i had to have the dose cut in half back on 3-1-07 because the side-effect of frequent vomitting was driving me nuts--i was puking about 5 times a week, then when the dose was cut it stopped & hasnt returned, but now i have this (when will premarin stop getting me?!). also forgot to say, this dose of premarin i use now is also giving me other bad side-effects: swelling & fluid retention of lower legs thats getting worse, borderline high blood pressure, TMJ-like symptoms where the left jaw joint aches bad & radiates into the ear--this hurts so bad i literally scream out in pain & the only way to stop most of it is to stay medicated on ibuprofen & tylenol all at once!

so, my advice is, take the side-effect of any medications seriously & consider it as the cause first. your medicine could turn out to be the problem like with me.

Reply Flag this Discussion

1 Replies:

  • Premarin or any estrogen replacement therapy is not a good idea unless you absolutely must have it. Normal menopause is not usually a good reason to take it. Premarin is said to cause heart problems, stroke, and dementia. "They" say that estrogen replacement therapy really doesn't do much good anyway and that better results can be obtained by taking the over-the-counter estrogen replacements like Estroven or any of those "natural" supplements. They are supposed to have shown more effective results than prescription hormone therapy in tests.
    Anonymous 42,789 Replies
    • September 6, 2007
    • 08:49 AM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?